Axiomatizing the Harsanyi Solution, the Symmetric Egalitarian Solution, and the Consistent Solution for NTU-Games

G. de Clippel, H.J.M. Peters, H. Zank

Research output: Contribution to journalArticleAcademicpeer-review

195 Downloads (Pure)

Abstract

The validity of the axiomatization of the harsanyi solution for ntu-games by hart (1985) is shown to depend on the regularity conditions imposed on games. Following this observation, we propose two related axiomatic characterizations, one of the symmetric egalitarian solution (kalai and samet, 1985) and one of the consistent solution (maschler and owen, 1992). The three axiomatic results are studied, evaluated and compared in detail.
Original languageEnglish
Pages (from-to)145-158
JournalInternational Journal of Game Theory
Volume33
DOIs
Publication statusPublished - 1 Jan 2004

Cite this